×

Found 145 Documents (Results 1–100)

100
MathJax

Asymptotics of the solutions to the \(N\)-particle Kolmogorov-Feller equations and the asymptotics of the solution to the Boltzmann equation in the region of large deviations. (English. Russian original) Zbl 0855.46047

Math. Notes 58, No. 5, 1166-1177 (1995); translation from Mat. Zametki 58, No. 5, 694-709 (1995).
MSC:  46N50 81Q20
PDF BibTeX XML Cite
Full Text: DOI

Invariants of the algebras \(\mathfrak{gl}(2)\) and \(\mathfrak{sl}(2)\) in the case of a field of finite characteristic. (English. Russian original) Zbl 0655.17005

Math. Notes 43, No. 4, 252-259 (1988); translation from Mat. Zametki 43, No. 4, 439-451 (1988).
Reviewer: Yu.N.Mukhin
PDF BibTeX XML Cite
Full Text: DOI

Finite irreducible groups, generated by reflections, are monodromy groups of suitable singularities. (English. Russian original) Zbl 0573.32012

Funct. Anal. Appl. 18, 171-183 (1984); translation from Funkts. Anal. Prilozh. 18, No. 3, 1-13 (1984).
Reviewer: C.T.C.Wall
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification